I got the Depo Provera shot while on day 2 of my period. An hour later my period stopped and I haven't had one since. Is this normal?
Yes, your periods can stop when you use Depo Provera. Please see the link below for reviews ... you may find them useful.
Yes, it's totally normal. I've had Depo stop my periods within the same day as the shot.
If this is your first shot, you can expect your periods to be a bit all over the place until you're on your 3rd or 4th shot. Most people find they stop all together after that, although everyone is different. Until then, you may get prolonged and/or heavy bleeding. If you do, then your doctor or whoever prescribes your shot, will need to monitor you to ensure you do not become anaemic.
While people have responded way sooner, I just want to say yes, this is normal. I was on my period when I got my shot... granted, it didn't stop the same day, but it ended sooner than it should have, although I did have spotting the next month after, and then never again since. I was told I would still have spotting for a few months, and got lucky. Did yours ever come back or have you been blessed as well? :P
Normal. My experience was when I got the shot it was a week after my period. Then I got my period only the next month for 2 weeks (opposed to my 3-5 days normally) but it was so light to the point where I never needed a pad or tampon. Now I don't get periods as long as I keep up to date on my shots every 3 months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 3 Sep 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers